# SDR Q5QA201805010202

- Difficulty date: April 2, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N525TM
- Make and model: Beech 58
- Aircraft serial: TH1832
- Aircraft time: 12,316 hours, 15,017 cycles
- Engine: Cont IO550C
- Engine time: 1,668 hours, 1,734 cycles
- Propeller: Mcauly 3AF32C512
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5842002213
- Condition: Cracked
- Location: Carry Through
- Part time: 12,316 hours, 15,017 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE INSPECTION, THE FORWARD CARRY-THRU SPAR AFT WEB WAS FOUND TO HAVE A SMALL CRACK IN THE UPPER RH CORNER.  BEECHCRAFT FRONT SPAR CARRY THRU STRUCTURE REINFORCEMENT DOUBLER KIT 58-4008 HAD BEEN PREVIOUSLY INSTALLED.  REPAIRS REQUIRED INSTALLATION OF AN ADDITIONAL DOUBLER ABOVE THE PREVIOUSLY INSTALLED KIT DOUBLER PER TEXTRON AVIATON ENGINEERING APPROVED DRAWING.
